The solution of nonlinear integral equations through the introduction of a continuous parameter
Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1279-1282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_6_a2,
author = {E. P. Zhidkov and G. A. Ososkov},
title = {The solution of nonlinear integral equations through the introduction of a continuous parameter},
journal = {Doklady Akademii Nauk},
pages = {1279--1282},
year = {1968},
volume = {180},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a2/}
}
TY - JOUR AU - E. P. Zhidkov AU - G. A. Ososkov TI - The solution of nonlinear integral equations through the introduction of a continuous parameter JO - Doklady Akademii Nauk PY - 1968 SP - 1279 EP - 1282 VL - 180 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a2/ LA - ru ID - DAN_1968_180_6_a2 ER -
E. P. Zhidkov; G. A. Ososkov. The solution of nonlinear integral equations through the introduction of a continuous parameter. Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1279-1282. http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a2/